# SDR AALA201811216003

- Difficulty date: November 16, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 54,024 hours, 22,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5714Y3
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT HALF MOON PANEL, OUTBOARD STRAP. REPLACED STRAP IAW RD 51-00-05-1, AND DRAWING 147A5700.
